Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the equation $ \phi(n)=\phi(n+k)$

Authors: M. Lal and P. Gillard
Journal: Math. Comp. 26 (1972), 579-583
MSC: Primary 65Q05; Secondary 10A20
MathSciNet review: 0319391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The number of solutions of the equation $ (n) = (n + k)$, for $ k \leqq 30$, at intervals of 10$ ^{4}$ to 10$ ^{5}$ are given. The values of $ n$ for which $ (n) = (n + k) = (n + 2k)$, and for which $ \phi (n) = \phi (n + k) = \phi (n + 2k) = \phi (n + 3k)$, are also tabulated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65Q05, 10A20

Retrieve articles in all journals with MSC: 65Q05, 10A20

Additional Information

Keywords: Euler phi-function, diophantine equation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society